# SDR UPS07850462

- Difficulty date: August 11, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- Aircraft time: 80,068 hours, 26,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 INTERCOSTAL CRACKED AT STA 1650 LBL 3.  STOP DRILLED CRACKED INTERCOSTAL AT STA 1650 LBL 3 IAW SRM 51-1-21, FABRICATED AND INSTALLED REPAIR DOUBLER ON INTERCOSTAL AT STA 1650 LBL 3 IAW DWG 3704315, AND SRM 53-02-00-0 FIG 001B.
